<< Previous Issue Communications of the Korean Mathematical Society (Vol. 27, No. 3) Next Issue >>
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 431—644
${\mathcal N}$-subalgebras of type $(\in, \in \! \vee \, {\rm q})$ based on point ${\mathcal N}$-structures in $BCK/BCI$-algebras
Kyoung Ja Lee, Young Bae Jun, and Xiaohong Zhang
MSC numbers : 06F35, 03G25
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 431—439
Notes on $\left(\sigma,\tau\right)$-derivations of Lie ideals in prime rings
\"{O}znur G\"{o}lba\c{s}\i and Seda O\u{g}uz
MSC numbers : 16W25, 16W10, 16U80
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 441—448
Cyclotomic polynomials over cyclotomic fields
Sung Doo Kim and June Bok Lee
MSC numbers : Primary 12D05
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 449—454
On the relative zeta function in function fields
Daisuke Shiomi
MSC numbers : 11M38, 11R58
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 455—464
Fuzzy ideals generated by fuzzy subsets in semigroups
Inheung Chon
MSC numbers : 20N25
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 465—475
On partition congruences for overcubic partition pairs
Byungchan Kim
MSC numbers : 11P83
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 477—482
$P$-strongly regular near-rings
P. Dheena and C. Jenila
MSC numbers : 16Y30, 16Y60
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 483—488
Smarandache weak $BE$-algebras
Arsham Borumand Saeid
MSC numbers : Primary 06F35, 03G25
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 489—496
On elliptic curves whose $3$-torsion subgroup splits as $\mu_3 \oplus \mathbb Z/3\mathbb Z$
Masaya Yasuda
MSC numbers : Primary 14H52; Secondary 11G05
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 497—503
Weak convergence theorems for equilibrium problems and nonexpansive mappings and nonspreading mappings in Hilbert spaces
Li Jiang and Yongfu Su
MSC numbers : 47H05, 47H09, 47H10
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 505—512
Fixed points of occasionally weakly compatible mappings using implicit relation
Badri Datt Pant and Sunny Chauhan
MSC numbers : Primary 47H10; Secondary 54H25
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 513—522
Fuzzy stability of the Cauchy additive and quadratic type functional equation
SunSook Jin and Yang-Hi Lee
MSC numbers : Primary 39B52
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 523—535
Syndetic sequences and dynamics of operators
Hamid Rezaei
MSC numbers : Primary 47A16; Secondary 47B38
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 537—545
A new extension on the Hardy-Hilbert inequality
Yu Zhou and Mingzhe Gao
MSC numbers : 26D15
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 547—556
On the existence of positive solution for a class of nonlinear elliptic system with multiple parameters and singular weights
S. H. Rasouli
MSC numbers : 35J55, 35J65
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 557—564
A note on Weyl's theorem for $\ast$-paranormal operators
An Hyun Kim
MSC numbers : Primary 47A10, 47A11, 47A53
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 565—570
Stable quasimaps
Bumsig Kim
MSC numbers : Primary 14N35; Secondary 14H60
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 571—581
Locally symmetric half lightlike submanifolds in an indefinite Kenmotsu manifold
Dae Ho Jin
MSC numbers : Primary 53C25, 53C40, 53C50
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 583—589
Integrability of distributions in $GCR$-lightlike submanifolds of indefinite Kaehler manifolds
Rakesh Kumar, Sangeet Kumar, and Rakesh Kumar Nagaich
MSC numbers : 53C15, 53C40, 53C50
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 591—602
Fuzzy $r$-minimal $\alpha$-open sets on fuzzy minimal spaces
Won Keun Min
MSC numbers : 54C08
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 603—611
Limit weak shadowable transitive sets of $C^1$-generic diffeomorphisms
Manseob Lee and Gang Lu
MSC numbers : 37B20, 37C50, 37D30
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 613—619
Star operators on $sn$-networks
Shou Lin and Jinhuang Zhang
MSC numbers : 54A10, 54D55, 54E20
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 621—627
A parabolic system with nonlocal boundary conditions and nonlocal sources
Wenjie Gao and Yuzhu Han
MSC numbers : 35K40, 35K51
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 629—644

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd